MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; GAUZE,SPONGE,4"X4",16PLY,XRAY,STRL,LF

MEDLINE INDUSTRIES, LP; GAUZE,SPONGE,4"X4",16PLY,XRAY,STRL,LF
Catalog Number NON21430LF
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility "the raytecs are unraveling strings inside the patient".
 
Additional Manufacturer Narrative
According to the facility "the raytecs are unraveling strings inside the patient".No additional information was provided from the facility.The sample has not been returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
GAUZE,SPONGE,4"X4",16PLY,XRAY,STRL,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16274748
Report Number1417592-2023-00037
Device Sequence Number7518804
Product Code GDY
UDI-Device Identifier80080196832346
UDI-Public80080196832346
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNON21430LF
Device Lot Number6052201042
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Initial Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown